# SDR CA050506014

- Difficulty date: April 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,890 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: MS28775218
- Condition: Failed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF BRAKE FLUID DUE TO FAILED BRAKE CALIPER.
